# SDR PCAA9600271

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 85540026101
- Condition: Cracked
- Location: Rudder
- Part time: 3,508 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CLOSING RIB ON FORE RUDDER IS CRACKED AND DOUBLER PLATE HALF MISSING.  REMOVED RUDDER ASSEMBLY.  REPLACED RIB PART NR 85540026-101.  REINSTALLED RUDDER ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
